Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 21, Issue 2  


From the editor
3
Anatolii Timofeevich Fomenko
A. Bolsinov, N. Dobrovol'skii, A. Ivanov, E. Kudryavtseva, A. Oshemkov, F. Popelenskii, A. Tuzhilin, V. Chubarikov, A. Shafarevich
5
Liouville classification of integrable geodesic flows on a projective plane in a potential field
E. I. Antonov, I. K. Kozlov
10
On the properties of the cobordism group of stably-framed immersions in codimension $k$
P. M. Akhmet'ev
26
Peculiar spaces for relativistic fields
V. V. Belokurov, E. T. Shavgulidze
37
PMP, (co)adjoint representation, and normal geodesics, of left-invariant (sub-)Finsler metric on Lie groups
V. N. Berestovskii, I. A. Zubareva
43
Ideal right-angled polyhedra in Lobachevsky space
A. Yu. Vesnin, A. A. Egorov
65
Differential inclusions with mean derivatives, having aspherical right-hand sides
Yu. E. Gliklikh
84
Mapping degrees between homotopy space forms
D. Gonçalves, P. Wong, X. Zhao
94
On nonlocal modified gravity
I. Dimitrijević, B. Dragovich, Z. Rakić, J. Stanković
109
On the retracts of finite-dimensional spaces, generated by coercive mappings
S. E. Zhukovskiy
139
Optimal feedback control for one motion model of a nonlinearly viscous fluid
V. G. Zvyagin, A. V. Zvyagin, N. M. Hong
144
On the values of hypergeometric functions
P. L. Ivankov
159
Gromov–Hausdorff distances to simplexes and some applications to discrete optimisation
A. O. Ivanov, A. A. Tuzhilin
169
Estimation of the Inclusive Development Index Based on the REL-PCANet Neural Network Model
A. A. Irmatov, E. A. Irmatova
190
Generalized chessboard complexes and discrete Morse theory
D. Jojić, G. Panina, S. T. Vrećica, R. T. Živaljević
207
Classification of saddle-focus singularities
I. K. Kozlov, A. A. Oshemkov
228
Bifurcations of integrable mechanical systems with magnetic field on surfaces of revolution
E. A. Kudryavtseva, A. A. Oshemkov
244
About new examples of Serre curves
A. T. Lipkovski, F. Yu. Popelensky
266
Quantum integrability for the Beltrami–Laplace operators of projectively equivalent metrics of arbitrary signatures
V. S. Matveev
275
Recognition and tabulation of $3$-manifolds up to complexity $13$
S. V. Matveev, V. V. Tarkaev
290
On topological characteristics for some classes of multivalued mappings
V. V. Obukhovskii, S. V. Kornev, E. N. Getmanova
301
Integrable systems in planar robotics
T. S. Ratiu, Nguyen Tien Zung
320
On traveling waves in systems of absolutely elastic particles on a straight line
S. M. Saulin
341
Classification of $k$-forms on $\mathbb{R}^n$ and the existence of associated geometry on manifolds
Hông Vân Lê, J. Vanžura
362
On the Mishchenko–Fomenko hypothesis for a generalized oscillator and Kepler system
A. V. Tsiganov
383
The mean-value theorem for trigonometric sums on the sequence of binomial type polynomials
V. N. Chubarikov
403
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021